# SDR SWIA202161479

- Difficulty date: June 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR HAS 3EA WORN RUBBER STOPS     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED 3EA WORN STOPS ON AFT CARGO DOOR TRACKS CRJ700 AMM 52-31-23-400-801-A01P/N CC670-39400-1 AND CC670-38798-5 AND 600-35166-3
